# SDR UPS08652394

- Difficulty date: May 30, 2008
- Submitted: May 30, 2008
- Operation: Air carrier
- Aircraft: N311UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27741
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Sys
- Condition: Leaking
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:ETOP DIVERSION, FUEL DISCREPANCY WITH ASSOCIATED INSUFFICIENT FUEL LEAK.
